# SDR SWAA100892

- Difficulty date: February 15, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 10,694 hours, 6,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 286A3142
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD EEPLS INOP.  SECURED WIRES PER MM.
